Browse "MA-Journal Papers(저널논문)" by Author Wang, Zhi-Qiang

Showing results 1 to 5 of 5

1
FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoung; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

2
On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoung; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

3
Pattern formation via mixed attractive and repulsive interactions for nonlinear Schrodinger systems

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.106, no.3, pp.477 - 511, 2016-09

4
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

5
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoung; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

rss_1.0 rss_2.0 atom_1.0